q-Analogue of Hermite-Hadamard Type Inequalities for s-Convex Functions in the Breckner Sense

Authors

  • Suresh Bhatta Assistant Lecturer of Mathematics at New Capital College, Chitwan, Nepal
  • Chet Raj Bhatta Professor of Mathematics at Central Department of Mathematics, TU, Kritipur, Nepal

DOI:

https://doi.org/10.3126/jobs.v1i1.49497

Keywords:

Hermite-Hadamard Inequality, s-convex functions, q-derivative, Jackson q- integration

Abstract

Hermite and Hadamard independently introduced the Herimite-Hadamard inequality for convex functions for the first time. In recent years, a variety of extensions have been made with the use of convex functions by several researchers. In this paper, we have given a variant of the Hermite-Hadamard integral inequality for the s-convex function in the Breckner sense.

Downloads

Download data is not yet available.
Abstract
32
PDF
27

Downloads

Published

2022-12-12

How to Cite

Bhatta, S., & Bhatta, C. R. (2022). q-Analogue of Hermite-Hadamard Type Inequalities for s-Convex Functions in the Breckner Sense. Journal of Bhuwanishankar, 1(1), 85–90. https://doi.org/10.3126/jobs.v1i1.49497

Issue

Section

Articles